Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Nilpotency of derivatives on an ideal


Authors: L. O. Chung and Jiang Luh
Journal: Proc. Amer. Math. Soc. 90 (1984), 211-214
MSC: Primary 16A72; Secondary 16A12
DOI: https://doi.org/10.1090/S0002-9939-1984-0727235-3
MathSciNet review: 727235
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be a prime ring and $ \partial $ a derivation of $ R$. It is shown that if $ {\partial ^m}I = (0)$ for some nonzero ideal $ I$ in $ R$, then $ {\partial ^m}R = (0)$.


References [Enhancements On Off] (What's this?)

  • [1] L. O. Chung and J. Luh, Nilpotency of derivations, Canad. Math. Bull. (to appear). MR 703409 (87g:16058a)
  • [2] -, Nilpotency of derivations. II (to appear).
  • [3] L. O. Chung, A. Kovacs and J. Luh, Algebraic derivations of prime rings, preprint.
  • [4] I. N. Herstein, Rings with involution, Univ. of Chicago Press, Chicago, Ill., 1969. MR 0442017 (56:406)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A72, 16A12

Retrieve articles in all journals with MSC: 16A72, 16A12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0727235-3
Keywords: Derivations, prime rings, nilpotency
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society